Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having dark rough skin slightly above my right knee. What is recommended to cure this ?

Right above my right knee I have a slightly dark rough skin and is forming a hole. It is about 3/4 of a inch and has been there for over 6 months and increases the depth of it. I do not remember if hit somewhere but it does not hurt and does not itch. what can be recommend immediately to reduce the damage.
Asked On : Wed, 2 Mar 2011
Answers:  2 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
With that description I am not sure what do you have, Can you mail me the pics on for a better opinion.
Answered: Thu, 3 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
To get rid of the rough skin you need to exfoliate this skin regularly by first dipping that area in warm water and then cleaning and exfoliating with help of a pumic stone. Use shampoo to clean the area and then use warm oil to moisturize it well every week.
Dr. Rakhi Tayal
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor